JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 84
Littlewood-Paley $g $-Function in the Dunkl Analysis on $R^d$

    Authors: Fethi Soltani,  
    Keywords: Dunkl operators, Generalized Poisson integral, $g$-function.  
    Date Received: 11/10/04  
    Date Accepted: 22/07/05  
    Subject Codes:

42B15, 42B25.

    Editors: Sever S. Dragomir,  

We prove $ L^p$-inequality for the Littlewood-Paley $ g$-function in the Dunkl case on $ mathbb{R}^d$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login